Back
Non-local pseudo-differential operators 

作成者 石村, 隆一
作成者の別表記 Ishimura, Ryuichi
キーワード等 Pseudo-differential operators, Symbolical calculus, Invertibility theorem
日本十進分類法 (NDC) 410
内容 The notion of non-local pseudo-differential operators, as well as their symbols and the operation on holomorphic functions, is established and the invertibility theorem for such operators is proved.
コンテンツの種類 雑誌掲載論文 Journal Article
DCMI資源タイプ text
ファイル形式 application/x-dvi
ハンドルURL http://mitizane.ll.chiba-u.jp/meta-bin/mt-pdetail.cgi?cd=00020940
DOI 10.1016/S0021-7824(02)01275-8
掲載誌情報 Journal de Mathématiques Pures et Appliquées Vol.81 no.12 page.1241-1276 (2003)
フルテキストへのリンク http://mitizane.ll.chiba-u.jp/metadb/up/C0000050608/nlpsdiff1.dvi
言語 英語
関連情報 (hasVersion) http://dx.doi.org/10.1016/S0021-7824(02)01275-8
著者版フラグ author


Total Access Count:

550 times.


Search
Related Materials in




Pseudo-differential operators
Symbolical calculus
Invertibility theorem